# SDR SIMA20131230009

- Difficulty date: December 30, 2013
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 34,556 hours, 31,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EMERGENCY LIGHT STRIP EXTRUSION IS BROKE ON END.  R & R NR 2 LT EMERGENCY LIGHT STRIP EXTRUSION IAW AMM 33-50-12.
